# SDR MALA965063

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC717
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3049 - EN ROUTE FROM LNK, THE CARGO DOOR WARNING LIGHT ILLUMINATED IN FLIGHT.  THE AIRCRAFT RETURNED TO LNK.  MAINTENANCE ADJUSTED THE CARGO DOOR ROD ENDS ON THE FORWARD BOTTOM BELLCRANK AND THE DOOR HANDLE POSITION SWITCH.  ALL CHECKS SATISFACTORY.  (M)
